# SDR USAA2013061300030

- Difficulty date: June 12, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N540UW
- Make and model: Airbus A321-231
- Aircraft serial: 4107
- Aircraft time: 11,866 hours, 4,593 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0410
- Condition: Low Pressure
- Location: R4 Door
- Part time: 11,866 hours, 4,593 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R-4 DOOR PRESSURE IN YELLOW ZONE DURING WEEKLY CHECK.  SERVICED BOTTLE TO GREEN ZONE IAW MM 52-10-00-614-001.
